# SDR USAA2014100900006

- Difficulty date: October 8, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 29,530 hours, 12,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING CIDS CAUTION MSG.  EMER LIGHT DATE HAD EXPIRED ON EPSU LT SIDE.  R & R BATTERY OF THE EPSU.  OPERATIONS CHECKED NORMAL IAW AMM 33-51-38-000-002A & 33-51-38-400-002A.
